# SDR SWI2025F00745

- Difficulty date: January 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 48MO TASK CARD 53-160-502 (DETAILED INSPECTION OF THE PRESSURE FLOOR-SUPPORT BEAMS, FS409.0+128 TO FS559.0 (CPCP)) FOUND THE INBOARD CLIP FOR THE INTERCOSTAL, AT APPROX FS484.00 BETWEEN LBL27.00 AND THE LH FLOOR SILL, APPEARS TO HAVE A CRACK AT THE UPPER RADIUS AND IS MISSING A RIVET HEAD.   (C-CHECK RO 06/23/2025)REMOVED INBOARD CLIP FROM INTERCOSTAL AT APPROX FS484.00 BETWEEN LBL27.00 AND THE LH FLOOR SILL REF. CRJ-200 SRM 51-42-21 AND  INSTALLED INBOARD CLIP FROM INTERCOSTAL AT APPROX FS484.00 BETWEEN LBL27.00 AND THE LH FLOOR SILL PER REF DWG 601R31171, REV: B, REF CRJ200 SRM 51-42-21, COMPLIED WITH51-900-1003-SKY
